# SDR DJFA20190408001

- Difficulty date: April 8, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N376
- Make and model: Emb EMB-505
- Aircraft serial: 50500447
- Aircraft time: 874 hours, 634 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AT FL450 ACTIVATED THE SPOILERS THEY CAME OUT THEN RETRACTED RIGHT AWAY.  RECEIVED GRND SPLR FAIL CAS MESSAGE AND SPOILER FAULT CAS PERFORMED FIM TASK 27-66-00. PERFORMED MULTIPLE F/T OF SPOILER SYSTEM WITH NO DEFECTS NOTED. PER CUSTOMER REQUEST REPOSITIONED LT AND RT FCE. LT FCE NOW P/N 462900-1017 S/N 1199. RT FCE NOW 462900-1017 S/N 1200. PERFORMED FLAP SYSTEM RIGGING WITH REF TO MM 27-50-00. PERFORMED SPOILER SYSTEM RIGGING WITH REF TO MM 27-60-00. ALL SUBSEQUENT OPS CHECKS SATISFACTORY.
